# SDR RAIA00512008

- Difficulty date: December 5, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 11,357 hours, 10,005 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT EMERGENCY LIGHT EXIT SIGN ON BULKHEAD NOT ILLUMINATED.  MAINTENANCE RECONNECTED CONNECTOR TO POWER SUPPLY ABOVE GALLEY SERVICE DOOR.
